Topological Methods in Nonlinear Analysis

A note on the Cauchy problem for differential inclusions

M. Frigon, A. Granas, and Z. Guennoun

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 1, Number 2 (1993), 315-321.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287155

Mathematical Reviews number (MathSciNet)
MR1233099

Zentralblatt MATH identifier
0783.34009

Citation

Frigon, M.; Granas, A.; Guennoun, Z. A note on the Cauchy problem for differential inclusions. Topol. Methods Nonlinear Anal. 1 (1993), no. 2, 315--321. https://projecteuclid.org/euclid.tmna/1479287155


Export citation